DocServer

Items where Author is "Mikelić, Andro"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bourgeat, Alain and Mikelić, Andro and Wright, Steve (1994) Stochastic two-scale convergence in the mean and applications. J. Reine Angew. Math., 456 . pp. 19-51.

Andrews, Kevin T. and Mikelić, Andro and Shi, Peter and Shillor, Meir and Wright, Steve (1992) One-dimensional thermoelastic contact with a stress-dependent radiation condition. SIAM J. Math. Anal., 23 (6). pp. 1393-1416.

This list was generated on Sun Nov 19 04:53:23 2017 AEDT.